Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Pakes, Anthony G.
2017.
Convergence Rates and Limit Theorems for the Dual Markov Branching Process.
Journal of Probability and Statistics,
Vol. 2017,
Issue. ,
p.
1.
Foucart, Clément
Ma, Chunhua
and
Mallein, Bastien
2019.
Coalescences in continuous-state branching processes.
Electronic Journal of Probability,
Vol. 24,
Issue. none,
Foucart, Clément
and
Möhle, Martin
2022.
Asymptotic behaviour of ancestral lineages in subcritical continuous-state branching populations.
Stochastic Processes and their Applications,
Vol. 150,
Issue. ,
p.
510.
Li, Pei-Sen
and
Zhao, Pan
2025.
The Subdominant Eigenvalue of Möbius Monotone Transition Probability Matrix.
Axioms,
Vol. 14,
Issue. 7,
p.
493.